# SDR DL76G002164

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 2,389 hours, 401 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFTER LOWERING GEAR NOSE GEAR GREEN DID NOT COME ON.  REPLACED INDICATOR LIGHT ASSY.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                 ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETOPS
